# SDR SWAA2022030481208

- Difficulty date: March 11, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241 KF HAS UPPER FIBER DELAMINATION AT AFT LH CORNER. / REMOVED; FABRICATED AND INSTALLED A NEW CABIN FLOOR PANEL 241KF IAW AMM 53-21-00-000-801; SRM 53-00-50-2R-0; BAC5055 8.3-1.2 - 8.4.2-2; AND AMM 53-21-00-400-801
